You are using an outdated browser. Please upgrade your browser to improve your experience.

You are using an outdated browser.

To ensure optimal security, this website will soon be unavailable on this browser. Please upgrade your browser to allow continued use of ACP websites.

You are here

Actualice sus Conocimientos con MKSAP18 Q&A

MKSAP 18Desde 1967, los internistas han confiado en el MKSAP como el mejor recurso para actualizar sus conocimientos. MKSAP 18 está disponible en versiones completas, digitales e impresas, y consta de 11 capítulos de textos completos seguidos por preguntas relacionadas de opción múltiple. Usted encontrará 1.200 preguntas completamente nuevas para ayudarlo a identificar las brechas de aprendizaje, mantenerse actualizado y obtener el conocimiento necesario para proveer la mejor atención médica posible al paciente. Las preguntas originales de alta calidad de MKSAP 18 se derivan de estudios específicos de casos y escenarios de pacientes basados ​​en la evidencia más reciente.

Para obtener más información sobre MKSAP 18, visite: mksap18.acponline.org.  

MKSAP 18 Q & A

A 74-year-old woman is evaluated in the hospital for loss of consciousness 1 day after total hip replacement. She suddenly became unresponsive and hypotensive while sitting in bed. Before this event she was doing well, and discharge planning was under way. She has a remote history of penicillin allergy manifesting as hives. She received one dose of prophylactic cefazolin at the time of surgery. Her only medications are oxycodone and low-molecular-weight heparin.

On physical examination, blood pressure is 76/48 mm Hg, pulse rate is 116/min, and respiration rate is 26/min. Oxygen saturation is 80% on a 100% oxygen nonrebreather mask. The skin is cool and mottled but without rash. Cardiac sounds are soft, without murmur, but with persistent splitting of the second heart sound. Jugular venous distention is noted. The lungs are clear bilaterally.

Which of the following is the most likely diagnosis?

A: Anaphylactic shock
B: Opiate overdose
C: Pulmonary embolism
D: Tension pneumothorax

Haga clic aquí para obtener la respuesta y la crítica

Volver al boletín de Enero 2021 de ACP Global